# SDR CALA2024071502030

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 102,343 hours, 19,218 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN GEAR STEERING EICAS ADVISORY EITHER MAIN GEAR AFT AXLE IS INDICATING- NOT LOCKED WHEN IT SHOU LD BE LOCKED. FOUND MX MSG ON INBOUND FLIGHT DECK EFFECT MX MSG# 32-63010 MG ON MEL VERIFIED BOTH PCA''S ARE LOCKED AND DISABALED PULLED AND COLLARED MAIN GEAR STEERING ON MEL STEERING PCA LEFT IS UNSERVICEABLE NEED PLACE MAIN GEAR STEERING C/B N27 ON P110 FOR DEACTIVIATON OF MAIN GEAR STEERING. PLACED TOMC APPROVES THE USE OF MEL 3253A
